# SDR CHQA20140126048

- Difficulty date: January 26, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N381SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145619
- Aircraft time: 29,087 hours, 26,228 cycles
- Engine: Rroyce AE3007A13
- Engine time: 29,256 hours, 25,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12306513007
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FWD FUSELAGE NOSE SKIN WAS FOUND TO BE GOUGED AT FRAME 8.  THE SKIN WAS REPAIRED IAW SRM 53-11-01.
